# SDR HEEA966680

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Part number: 6892828
- Condition: Defective
- Location: Nr 1 Nozzle
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION PER CEBA-72-3208 OF DALLAS AIRMOTIVE OH #1 NOZZLE SHIELD, NOTED THE FOLLOWING:  DOME FAILED CHEMICAL CHECK.
